# SDR IPXA2023061639500

- Difficulty date: May 29, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 68,227 hours, 22,849 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 457T41012
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - FOUND MAIN DECK CARGO RESTRAINT FLOOR ADAPTER FITTING BROKEN, LOC: STA 764 BL0, STA 764 LBL 47.5, STA 942 BL0, STA 1021 LBL 47.5, STA 1043 RBL 47.5, STA 1065 RBL 47.5. (REPLACE) 1.I.A.W AMM 20-11-00-910-802 REV.139.01 REPLACED FITTING AT STA 1021 LBL 47.5, STA 1043 RBL 47.5, STA 1065 RBL 47.5. 2.INSTALL MAIN DECK CARGO HANDLING AND FLOOR PANEL REFERENCE TASK CARD T3F18E0019LUQ. 3.JOB COMPLETED AND CONDITION CHECK NORMAL. 4.3.PART INFO ATTACHED. VERIFIED EO-87228 REVISED TO REV2 AND CLASS DEFINED AS MAJOR REPAIR.
